Exponential integrability of martingales

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We obtain the exponential integrability of the maximal function, the quadratic variation and the conditional quadratic variation of bounded martingales and exponential integrable martingales. Copyright © 2018 NISC (Pty) Ltd.
Original languageEnglish
Pages (from-to)201-206
JournalQuaestiones Mathematicae
Volume42
Issue number2
Early online dateMar 2018
DOIs
Publication statusPublished - 2019

Fingerprint

Quadratic Variation
Martingale
Integrability
Maximal Function

Bibliographical note

Ho, K.-P. (2019). Exponential integrability of martingales. Quaestiones Mathematicae, 42(2), 201-206. doi: 10.2989/16073606.2018.1443169

Keywords

  • Martingale
  • Maximal function
  • Quadratic variation
  • Orlicz spaces
  • Exponential integrability